Please use this identifier to cite or link to this item:

Title: Investors’ preference order of fuzzy numbers
Authors: Liu, Hsuan-Ku
Wu, Berlin
Liu, Ming Long
Contributors: 應數系
Keywords: Fuzzy ranking criterion;Fuzzy ranking procedure;Fuzzy numbers;Preference;Conservative investor
Date: 2008-06
Issue Date: 2015-08-24 16:00:43 (UTC+8)
Abstract: Nowadays greater and greater realistic financial problems are modeled by using the stochastic programming in the fuzzy environment. Hence, ranking a set of fuzzy numbers that is consistent with the investors’ preference becomes important for modelling a realistic problem. In this paper, we will provide a new ranking procedure that is consistent with the preference of the conservative investors. Our ranking procedure satisfies the axioms of three order relations for the separable fuzzy numbers or the triangle fuzzy numbers. We found that our ranking procedure has a better capability of discriminating the order of two fuzzy numbers. For the LR-type fuzzy numbers, our ranking procedure reduces the computational time substantially.
Relation: Computers & Mathematics with Applications, 55(11), 2623-2630
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
2623-2630.pdf321KbAdobe PDF632View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing